# SDR USAA2011022890888

- Difficulty date: February 15, 2011
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N404US
- Make and model: Boeing 737401
- Aircraft serial: 23886
- Aircraft time: 60,100 hours, 40,750 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Angle
- Part number: 507945264
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q2 CHECK - R1 DOOR SUPPORT ANGLE CRACKED AT BS 291.5, S10R - S11R.  REPLACED R1 DOOR SUPPORT ANGLE AT BS 291.5, S10R - S11R IAW B737 SRM 51-40-02.
